MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC FUSION COMPACT; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC FUSION COMPACT; EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Model Number 9735602
Medical Device Problem Codes Connection Problem (2900); Adverse Event Without Identified Device or Use Problem (2993); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 9 660651r, serial/lot #: unknown, ubd: unknown, udi#: unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system for functional endoscopic spinal surgery (fess).It was reported that the software was showing that the localizer was disconnected on (b)(6) 2021 and the axiem box was not communicating.The site powered off the compact and booted it with the axiem box powered on and the communication cable between the compact and the axiem box, which resolved the issue.It was noted that the healthcare provider (hcp) and manufacturer representative were setting up for a case with the patient in the room and there was about a 15 minute delay.

Brand Name
FUSION COMPACT
Common Device Name
EAR, NOSE AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key11294540
Report Number1723170-2021-00325
Device Sequence Number17200797
Product Code PGW
UDI-Device Identifier00643169672956
UDI-Public00643169672956
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K153247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735602
Device Catalogue Number9735602
Device Lot Number2094450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR